# SDR CA980811012

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2422 · AC Inverter
- Part: Harness
- Condition: Chafed
- Location: Ac System
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

(CAN) INTERMITTENT DOUBLE INVERTER FAILURE IN VFR FLIGHT.  FOUND WIRE NUMBER X5B20, THE 115VAC FEED FROM THE INVERTER CONTROL SWITCH TO THE THE AC FUSE PANEL CHAFED ON A CEILING PANEL SUPPORT STRINGER ON THE RIGHT HAND SIDE OF THE CABIN AT STA 1220.0.
